# SDR 2007UALA01034

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 55,390 hours, 20,731 cycles
- Engine: Pwa PW2037
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NO POTABLE WATER AVAILABLE.  CREW ALSO NOTICED A STRANGE NOISE AND VIBRATION IN TAIL SECTION.    [06-14-07]    UPON ARRIVAL FOUND SERVICE VALVE LEFT OPENED, SECURED CLOSED AND SERVICED POTABLE WATER,   NO LEAKS NOTED.
